Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 5, NWS Denver/Boulder, CO

June 25, 2025Boulder County, Weld County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 25, 2025, 6:41 PM MDT for Boulder County, Weld County, Colorado. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2025, 6:41 PM MDT (00:41 UTC)
Expired
Jun 25, 2025, 9:04 PM MDT
In force
2 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Boulder County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 49 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:15 PM MDTFLASH FLOOD2 Nne Erie, COWater over local roads in Colliers Hill development. Water is moving quickly. Measured one area at 7 inches deep. Heavy Rain continues.
Jun 25, 7:30 PM MDTFLASH FLOODLafayette, CODelayed report: Baseline Rd is impassable with nearly a foot of water across it.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.7 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2025-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2025-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
4593 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

265 
WGUS55 KBOU 260041
FFWBOU
COC013-123-260345-
/O.NEW.KBOU.FF.W.0005.250626T0041Z-250626T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
641 PM MDT Wed Jun 25 2025

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  Southeast Boulder County in northeastern Colorado...
  Southwestern Weld County in northeastern Colorado...

* Until 945 PM MDT.

* At 641 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.8 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, gulches,
           roads, and poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lafayette and Erie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be aware of your surroundings and do not drive on flooded roads.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, highways, streets, underpasses, drainage areas 
and other low lying spots.

&&

LAT...LON 4006 10506 4007 10500 4007 10499 4003 10499
      4002 10500 4001 10499 4001 10501 4000 10501
      4000 10505 3999 10505 3997 10511 4003 10511
PARTITION...908013

FLASH FLOOD...RADAR INDICATED

$$

Barjenbruch
3 follow-up statements
951 
WGUS75 KBOU 260145
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
745 PM MDT Wed Jun 25 2025

COC013-123-260345-
/O.CON.KBOU.FF.W.0005.000000T0000Z-250626T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boulder CO-Weld CO-
745 PM MDT Wed Jun 25 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MDT THIS 
EVENING FOR SOUTHEAST BOULDER AND EXTREME SOUTHWEST WELD COUNTIES...

At 745 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain had moved out of the warned area. Between 1.5 and 2.5 inches of 
rain have fallen. Flooding impacts will continue, but little 
additional rainfall is expected. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lafayette and Erie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive through flooded 
roads. Turn around, don't drown.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, highways, streets, underpasses, drainage areas 
and other low lying spots.

&&

LAT...LON 4006 10506 4007 10500 4007 10499 4003 10499
      4002 10500 4001 10499 4001 10501 4000 10501
      4000 10505 3999 10505 3997 10511 4003 10511
PARTITION...908013

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Barjenbruch
928 
WGUS75 KBOU 260230
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
830 PM MDT Wed Jun 25 2025

COC013-123-260345-
/O.CON.KBOU.FF.W.0005.000000T0000Z-250626T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boulder CO-Weld CO-
830 PM MDT Wed Jun 25 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MDT THIS 
EVENING FOR SOUTHEAST BOULDER AND EXTREME SOUTHWEST WELD COUNTIES...

At 830 PM MDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain had redeveloped across the warned 
area. Between 1.5 and 2.5 inches of rain have fallen. Additional 
rainfall amounts of 0.5 to 1 inch are possible in the warned area. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lafayette and Erie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, highways, streets, underpasses, drainage areas 
and other low lying spots.

&&

LAT...LON 4006 10506 4007 10500 4007 10499 4003 10499
      4002 10500 4001 10499 4001 10501 4000 10501
      4000 10505 3999 10505 3997 10511 4003 10511
PARTITION...908013

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Barjenbruch
055 
WGUS75 KBOU 260304
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
904 PM MDT Wed Jun 25 2025

COC013-123-260314-
/O.CAN.KBOU.FF.W.0005.000000T0000Z-250626T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boulder CO-Weld CO-
904 PM MDT Wed Jun 25 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEAST BOULDER AND 
EXTREME SOUTHWEST WELD COUNTIES...

The heavy rain has ended. The Boulder County Dispatch reported no 
significant flooding issues. Flooding is no longer expected to pose 
a threat.

&&

LAT...LON 4006 10506 4007 10500 4007 10499 4003 10499
      4002 10500 4001 10499 4001 10501 4000 10501
      4000 10505 3999 10505 3997 10511 4003 10511
PARTITION...908013

$$

Barjenbruch

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 6:38 PM MDT, 3 minutes earlier. Its key messages:

  • Scattered storms this evening over the plains with isolated severe storms and heavy rain possible.
  • Drier Thursday through Sunday with warming temperatures and only isolated late day showers and thunderstorms.
Area forecast discussion, Jun 25, 6:38 PM MDT, 3 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
638 PM MDT Wed Jun 25 2025

.KEY MESSAGES...

- Scattered storms this evening over the plains with isolated
  severe storms and heavy rain possible.

- Drier Thursday through Sunday with warming temperatures and only
  isolated late day showers and thunderstorms.

&&

.DISCUSSION /Through Wednesday/...
Issued at 255 PM MDT Wed Jun 25 2025

Showers and storms have formed this afternoon (Wednesday) with
the strongest storms near the Cheyenne Ridge and Palmer Divide.
Across the Denver metro, cloud cover and cooler temperatures are
responsible for keeping the showers and storms quite weak. There
may be weak storms that form over the metro later this afternoon
but they are not expected to be severe.

Across the Palmer Divide, moderate instability has lead to strong
storms to develop but they are struggling to reach severe limits
due to the lack of deep layer shear. A storm or two could reach
severe limits in Elbert and Lincoln Counties but the majority of
storms will stay below severe limits there. In Weld County near
the Cheyenne Ridge, there are a couple of strong to severe storms
forming. There are stronger 500-300 mb winds in far northern
Colorado which is providing better deep layer shear close to 40
knots. Given moderate instability with mixed-layer CAPE around
1,500 j/kg, storms in the Weld and Morgan Counties may become
briefly severe with large hail the primary concern. Later this
afternoon, storms will likely congeal into a line/MCS and heads
towards the far northeast corner of Colorado. High resolution
model guidance is in good agreement that this MCS will pose a
severe wind threat especially in Logan, Sedgwick, and Phillips
Counties. These storms will also produce heavy rain and it is
possible the far northeast corner sees localized flooding. QPF and
PoPs were increased over the northeast corner this evening.

Over the next few days, mid to upper level heights will increase
over Colorado with upper level temperatures increasing as well.
There will be zonal flow and drier air moving in aloft so the
chance for storms will be around 10 percent. The only day of the
next three days that may see organized convection is on Friday
near the eastern Colorado/Nebraska border. Some weak surface
convergence may be enough to generate a line of storms. These
could pose a severe threat in Sedgwick and Phillips Counties.
Otherwise, high temperatures will increase each of the next three
days with the mid 90s expected across the plains on Saturday.

A low level cold front will move across the area Sunday afternoon.
This will likely cool temperatures a tad on Sunday and with
northeast, upslope winds increasing the chance for storms. Some of
these storms could be strong to severe. Monday will also be cooler
with a chance of storms.

&&

.AVIATION /00Z TAFS through 00Z Friday/...
Issued at 635 PM MDT Wed Jun 25 2025

The main item of concern for DIA are the convective outflow
boundaries once again this evening. Hopefully that should be done
by 02Z/03Z, with normal drainage winds kicking in around 05Z.
There will not be any ceiling issues.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Danielson
AVIATION.....rjk
Hazardous weather outlook, Jun 25, 10:43 AM MDT, 7 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1043 AM MDT Wed Jun 25 2025

COZ030>051-261645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1043 AM MDT Wed Jun 25 2025

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Thunderstorms will develop over the Front Range mountains and in
the I-25 corridor this afternoon and move east across the plains
through this evening. Some of these storms may produce damaging
wind gusts especially across the far northeast corner of Colorado.
Storms will also produce heavy rain which could lead to localized
flooding, especially over the eastern portion of the plains.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Temperatures will warm up each day through Saturday with highs in
the mid 90s returning across the plains on Saturday. There will be
a daily chance for an isolated strong to severe storms but there
is not expected to be any day with widespread severe weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely after noon today to report potential
severe wind or hail.

In the hours before

Special weather statement, Jun 25, 3:00 PM MDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Denver CO
300 PM MDT Wed Jun 25 2025

COZ041-046-252145-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-Elbert/Central and East Douglas Counties Above
6000 Feet CO-
300 PM MDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ELBERT AND NORTH
CENTRAL LINCOLN COUNTIES UNTIL 345 PM MDT...

At 300 PM MDT, Doppler radar was tracking several strong
thunderstorms to the west and southwest of Limon and Cedar Point,
stretching to near Matheson in eastern Elbert County. Another strong
storm was developing about 10 miles northeast of Limon.  They were
moving northeast at 20-30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects is
possible.

Locations impacted include...
  Limon, Simla, Matheson and Cedar Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rain is occurring with this storm and may lead to flooding. Do
not drive your vehicle through flooded roadways.

&&

LAT...LON 3914 10409 3939 10394 3948 10350 3915 10358
      3910 10383 3910 10391 3909 10391 3910 10392
      3909 10392 3906 10405 3913 10405 3913 10409
TIME...MOT...LOC 2058Z 238DEG 27KT 3927 10386

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Barjenbruch
Special weather statement, Jun 25, 3:05 PM MDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Denver CO
305 PM MDT Wed Jun 25 2025

COZ049-252145-
Washington County CO-
305 PM MDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WASHINGTON COUNTY
UNTIL 345 PM MDT...

At 305 PM MDT, Doppler radar was tracking a strong thunderstorm near
Last Chance, or 32 miles southwest of Akron, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects is
possible.

Locations impacted include...
  Woodlin School, Last Chance and Lindon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rain is occurring with this storm and may lead to flooding. Do
not drive your vehicle through flooded roadways.

&&

LAT...LON 3975 10371 3996 10363 3999 10338 3971 10340
      3974 10371
TIME...MOT...LOC 2104Z 282DEG 14KT 3981 10361

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Barjenbruch
Special weather statement, Jun 25, 3:49 PM MDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Denver CO
349 PM MDT Wed Jun 25 2025

COZ038-043-252215-
Central and South Weld County CO-Larimer County Below
6000 Feet/Northwest Weld County CO-
349 PM MDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WELD AND EAST
CENTRAL LARIMER COUNTIES UNTIL 415 PM MDT...

At 349 PM MDT, Doppler radar was tracking a strong thunderstorm over
Fort Collins, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree branches and blow
around unsecured objects. Minor damage to outdoor objects is
possible.

Locations impacted include...
  Fort Collins, northern Loveland, Windsor, Wellington, Timnath,
  Laporte and New Windsor Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rain is occurring with this storm and may lead to street
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4044 10516 4060 10517 4072 10494 4045 10483
TIME...MOT...LOC 2148Z 246DEG 19KT 4054 10508

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Barjenbruch
Special weather statement, Jun 25, 4:19 PM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Denver CO
419 PM MDT Wed Jun 25 2025

COZ043-252245-
Central and South Weld County CO-
419 PM MDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WELD COUNTY UNTIL
445 PM MDT...

At 419 PM MDT, Doppler radar was tracking a strong thunderstorm over
Windsor, or 8 miles southeast of Fort Collins, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree branches and blow
around unsecured objects. Minor damage to outdoor objects is
possible.

Locations impacted include...
  Western Greeley, Windsor, Severance and New Windsor Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rain is occurring with this storm and may lead to flooding. Do
not drive your vehicle through flooded roadways.

&&

LAT...LON 4056 10494 4052 10474 4035 10480 4041 10494
TIME...MOT...LOC 2219Z 290DEG 14KT 4048 10496

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Barjenbruch
Special weather statement, Jun 25, 4:37 PM MDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Denver CO
437 PM MDT Wed Jun 25 2025

COZ038-042-043-252315-
Northeast Weld County CO-Central and South Weld County CO-Larimer
County Below 6000 Feet/Northwest Weld County CO-
437 PM MDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WELD COUNTY UNTIL
515 PM MDT...

At 437 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Greeley, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree branches and blow
around unsecured objects. Minor damage to outdoor objects is
possible.

Locations impacted include...
  Greeley, Windsor, Evans, Milliken, Eaton, Severance, LaSalle,
  Ault, Kersey, Lucerne, Galeton, Gill, Garden City, Lower Latham
  Reservoir, New Windsor Reservoir and Black Hollow Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rain is occurring with this storm and may lead to flooding. Do
not drive your vehicle through flooded roadways.

&&

LAT...LON 4058 10494 4061 10494 4061 10448 4025 10457
      4038 10491
TIME...MOT...LOC 2236Z 283DEG 16KT 4043 10485

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Barjenbruch
Special weather statement, Jun 25, 6:10 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Denver CO
610 PM MDT Wed Jun 25 2025

COZ039-040-043-260045-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County CO-Central and South
Weld County CO-Boulder And Jefferson Counties Below
6000 Feet/West Broomfield County CO-
610 PM MDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WELD...
NORTHWESTERN ADAMS...NORTHEASTERN BROOMFIELD AND EASTERN BOULDER
COUNTIES UNTIL 645 PM MDT...

At 610 PM MDT, Doppler radar was tracking a strong thunderstorm over
Erie, or 21 miles north of Denver, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree branches and blow
around unsecured objects. Minor damage to outdoor objects is
possible.

Locations impacted include...
  Northeastern Thornton, northeastern Broomfield, Lafayette,
  Louisville, Erie, Frederick, Dacono and Todd Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rain is occurring with this storm and may lead to flooding. Do
not drive your vehicle through flooded roadways.

&&

LAT...LON 3996 10512 4002 10514 4013 10495 3998 10490
TIME...MOT...LOC 0008Z 247DEG 10KT 4001 10504

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Barjenbruch

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:10 PM MDTSpecial Weather StatementBOUBroomfield35 min
Jun 25, 6:25 PM MDTAreal Flood AdvisoryBOUBoulder, Weld17 min
Jun 25, 6:44 PM MDTSpecial Weather StatementBOUMorgan31 min
Jun 25, 7:16 PM MDTSpecial Weather StatementBOUBroomfield44 min
Jun 25, 7:22 PM MDTAreal Flood AdvisoryBOUAdams, Boulder, Broomfield104 min
Jun 25, 7:53 PM MDTSevere Thunderstorm WarningBOUAdams, Denver37 min
Jun 25, 7:59 PM MDTAreal Flood AdvisoryBOUAdams, Denver, Jefferson99 min
Jun 25, 8:09 PM MDTSpecial Weather StatementBOUBroomfield51 min
Jun 25, 8:21 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe24 min
Jun 25, 8:50 PM MDTSpecial Weather StatementBOUSedgwick25 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.